# SDR NSVA200600240

- Difficulty date: December 28, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 23,001 hours, 35,164 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR TRANSIT LIGHTS ILLUMINATE DURING GEAR TRANSITION.  DURING T/S, FOUND SCREW SECURING GEAR HANDLE LIGHT TO HANDLE LOOSE CAUSING INTERMITTENT FAILURE OF LIGHT.  TIGHTENED SCREWS, OPS CHECK NORMAL NOW IAW BMM 32-30-00.
